I am 26yrs old and have been diagnoised to be suffering from ostepenia in the spine and osteoporosis in the hips.I also have polycystic ovaries and seem to have developed gall stones too. As advised by doctors the medicines i m taking right now are
chondroitin (Ingredient of glucosamine-chondroitin)
cyproterone acetate and ethinyl estradiol
glucosamine (Ingredientof glucosamine-chondroitin)
sibutramine hydrochloride monohydrate
Now the problem is that risedronate sodium 35 mg which i take on sundays
By late evening i start feeling weak and cold..and shiver till my head and get fever and am not to sleep cause of it. It like all my joints strts painning as if a current is passing through and hands and feet go cold and my nerves and head seems to be stretched as if its gonna burst and then i find that i get high fever too. The weakness stays for the next day but not the shivers and all and then it subsides till next sunday.
Now is this related to one my disease or a side effect of risedronate sodium or some drug interaction or is it totally something different.
Please help me. email me at firstname.lastname@example.org